RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ordin, Andrei Aleksandrovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:231
Abstract pages:470
Full texts:161
References:42
E-mail: ,

http://www.mathnet.ru/eng/person9139
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/609228

Publications in Math-Net.Ru
2002
1. A. A. Ordin, “Generalized Barycentric Subdivision of a Triangle”, Tr. Mat. Inst. Steklova, 239 (2002),  275–283  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 239 (2002), 260–267
2000
2. A. A. Ordin, “Generalized barycentric subdivision of a triangle and semigroups of Mobius transformations”, Uspekhi Mat. Nauk, 55:3(333) (2000),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:3 (2000), 591–592  isi  scopus
1996
3. A. A. Ordin, Ya. V. Kucherinenko, “On connectedness and discontinuity of invariant sets”, Mat. Zametki, 59:3 (1996),  463–467  mathnet  mathscinet  zmath; Math. Notes, 59:3 (1996), 332–335  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019